Sh:852

Bib entry
@article{Sh:852,
 author = {Kennedy, Juliette Cara and Shelah, Saharon},
 title = {{More on regular reduced products}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {69},
 number = {4},
 year = {2004},
 pages = {1261--1266},
 issn = {0022-4812},
 doi = {10.2178/jsl/1102022222},
 mrclass = {03C20 (03E35 03E55)},
 mrnumber = {2135667},
 mrreviewer = {Pierre Matet},
 doi = {10.2178/jsl/1102022222},
 note = {\href{https://arxiv.org/abs/math/0504200}{arXiv: math/0504200}},
 arxiv_number = {math/0504200}
}